# SDR DALA2019070204090

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 81,884 hours, 21,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 ON PREFLIGHT WALKAROUND, STRAPS FROM SLIDE ON 1R DOOR UNSECURED AND HANGING OUTSIDE OF AIRCRAFT BETWEEN BOTTOM OF 1R DOOR AND DOOR SILL. CORRECTIVE ACTION: TUCKED LANYARD BACK INTO SECURE LOCATION. DOOR ARMS & DISARMS PROPERLY. (5980612)
